A new polynomial invariant of knots and links

P. Freyd, D. Yetter, J. Hoste, W. B.R. Lickorish, K. Millett, A. Ocneanu

Research output: Contribution to journalArticle

649 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)239-246
Number of pages8
JournalBulletin of the American Mathematical Society
Volume12
Issue number2
DOIs
StatePublished - Apr 1985

Fingerprint

Polynomial Invariants
Knot
Polynomials

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Freyd, P. ; Yetter, D. ; Hoste, J. ; Lickorish, W. B.R. ; Millett, K. ; Ocneanu, A. / A new polynomial invariant of knots and links. In: Bulletin of the American Mathematical Society. 1985 ; Vol. 12, No. 2. pp. 239-246.
@article{da0f40f73bd14b3c9051a489d118ad45,
title = "A new polynomial invariant of knots and links",
author = "P. Freyd and D. Yetter and J. Hoste and Lickorish, {W. B.R.} and K. Millett and A. Ocneanu",
year = "1985",
month = "4",
doi = "10.1090/S0273-0979-1985-15361-3",
language = "English (US)",
volume = "12",
pages = "239--246",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

A new polynomial invariant of knots and links. / Freyd, P.; Yetter, D.; Hoste, J.; Lickorish, W. B.R.; Millett, K.; Ocneanu, A.

In: Bulletin of the American Mathematical Society, Vol. 12, No. 2, 04.1985, p. 239-246.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A new polynomial invariant of knots and links

AU - Freyd, P.

AU - Yetter, D.

AU - Hoste, J.

AU - Lickorish, W. B.R.

AU - Millett, K.

AU - Ocneanu, A.

PY - 1985/4

Y1 - 1985/4

UR - http://www.scopus.com/inward/record.url?scp=84968473981&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968473981&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1985-15361-3

DO - 10.1090/S0273-0979-1985-15361-3

M3 - Article

AN - SCOPUS:84968473981

VL - 12

SP - 239

EP - 246

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -